MathSciNet Relay Station
MathSciNet bibliographic data
MR393307 (52 #14117) 20M10
Yamada, Miyuki Strictly inversive semigroups. Bull. Shimane Univ. Natur. Sci. No. 13 (1963), 128–138 (1964).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement